# SDR REXA201200092

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 17,226 hours, 14,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO CLOSE.  REMOVED AND REPLACED PAX DOOR ICE BREAKER CABLE IAW AMM 52-11-15.  PAX DOOR OPS CHECKS NORMAL.
